MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs¿ pressure infusor (500 ml) do not hold pressure/deflated but can be used for infusions.There is no patient involvement associated with the event.
 
Additional Manufacturer Narrative
No product was returned for evaluation; therefore a definitive root cause could not be determined and corrective or preventive action is not indicated at this time.

Brand Name
VITAL SIGNS PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11496450
Report Number3004050971-2021-00017
Device Sequence Number14766775
Product Code KZD
UDI-Device Identifier10817357020684
UDI-Public(01)10817357020684
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN900048
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1